Skip to Content

I switched from lexapro to citalopram, feeling sad and very spacy is this normal at first?

Responses (2)

Anonymous 2 Nov 2011

Hello Joejoe11. Yes it is. You'll feel like this for awhile. (not knowing when you began citalopram) Usually within in a few weeks it will abate and you should have minimal unpleasant side effects. You'll begin to feel the celexa (citalopram) working theraputically within anywhere from 4 to 5 weeks. If the side effects remain bothersome, mention it to your doctor. Given a chance, most people do very well on citalopram.best to you.

Delila 3 Nov 2011

Hi i just wanted to agree with Pledge's answer. I felt pretty awful when i started citalopram but i got through the first 4 weeks and am really glad i did. They have helped me a lot. One thing i would say, is that by week 3 i was feeling really depressed and hopeless, so my dr increased my dose and i felt better almost immediately. I don't know if this is the answer for everyone but it worked for me. Make sure you have someone watching out for you until you stabilise and if you find yourself feeling bad/depressed contact your dr or talk to someone.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions